MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1040000
Medical Device Problem Codes No Display/Image (1183); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator is returning to the manufacturer for preventive maintenance.There was no harm or injury reported.The customer indicated the device's display was blank, the blower hours were high, and there was liquid ingress in the interface board.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported a trilogy device was returned for preventive maintenance due to an allegation the device's display was blank, the blower hours were high, and there was liquid ingress in the interface board.The device was evaluated by the manufacturer's field service technician and the customer's complaint was confirmed.The device's system board was replaced to address the blank display.The blower motor was replaced due to the increased hours of use, and the interface board was replaced due to the liquid ingress.There was no allegation of malfunction for the blower motor and interface board.The device was tested and passed all final testing.
 
Additional Manufacturer Narrative
The manufacturer previously reported a trilogy device was returned for preventive maintenance due to an allegation the device's display was blank, the blower hours were high, and there was liquid ingress in the interface board.The device's system board was replaced to address the blank display.The blower motor was replaced due to the increased hours of use, and the interface board was replaced due to the liquid ingress.There was no allegation of malfunction for the blower motor and interface board.The device was tested and passed all final testing.The evaluation results code was not previously reported.The code was added.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21517799
Report Number2518422-2025-102604
Device Sequence Number12875531
Product Code CBK
UDI-Device Identifier00606959022799
UDI-Public(01)00606959022799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA1040000
Device Catalogue NumberCA1040000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer04/15/2025
Not provided
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date08/14/2025
11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown